Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/60211
Title: State observation problem for a class of semi-linear hyperbolic systems
Other Titles: 一类半线性双曲系统的状态观测问题
Authors: Pan, LP
Teo, KL
Zhang, XU
Keywords: State observation
Semi-linear hyperbolic system
Algorithm
Issue Date: 2004
Publisher: 上海科學技術文獻出版社
Source: 数学年刊 (A辑) (中文版) (Chinese annals of mathematics, series A), 2004, v. 25, no. 2, p. 189-198 How to cite?
Journal: 数学年刊 (A辑) (中文版) (Chinese annals of mathematics, series A) 
Abstract: 本文考虑一类半线性双曲系统的状态观测问题,给出了一个(求解)算法并证明了其在某种相当强的意义上的有效性.
This paper considers a state observation problem for a class of semi-linear hyperbolic systems. The authors give a (conceptual) algorithm to solve the (state observation) problem and show that it is effective in a certain strong sense.
URI: http://hdl.handle.net/10397/60211
ISSN: 1000-8314
Rights: © 2004 中国学术期刊电子杂志出版社。本内容的使用仅限于教育、科研之目的。
© 2004 China Academic Journal Electronic Publishing House. It is to be used strictly for educational and research purposes.
Appears in Collections:Journal/Magazine Article

Files in This Item:
File Description SizeFormat 
r21079.pdf466.16 kBAdobe PDFView/Open
Access
View full-text via PolyU eLinks SFX Query
Show full item record
PIRA download icon_1.1View/Download Contents

Page view(s)

27
Last Week
0
Last month
Citations as of Aug 13, 2018

Download(s)

21
Citations as of Aug 13, 2018

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.